# SDR 2022F00521

- Difficulty date: December 17, 2022
- Submitted: December 17, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654581766
- Part serial: NSN
- Condition: Damaged
- Location: Bs 348
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED DAMAGED HOLES FOUND AT MULTIPLE LOCATIONS ON BS
348.2 DOOR FRAME, FORWARD SIDE PER BOEING SB 737-53A1240 AND
SB 737-53-0029 CRITERIA.
